# SDR VNAA2018032211101

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 32,732 hours, 32,002 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERTED FOR UNCOMMANDED YAW IN FLIGHT.  DECLARED AN EMERGENCY AND LANDED SAFELY.    UNDECLARED EMERGENCY ON THE GROUND AND TAXIED INTO THE GATE WITH NO COMPLICATIONS.
